Inj. Exapride has been approved by the FDA for controlling blood sugar levels in Diabetes Mellitus. The
medication is also likely to cause loss of appetite and hence weight loss. But ensure to use this medication
under the guidance of a specialist. For more information visit this web site: http://www.medicalnewstoday.com/articles/23621.php.
Please rate my answer (select the stars, no need to log in.)
Comment by dr shoeb on Fri 15, Mar 2013 11:01am:
is inj exapride causes hyponatremia?
This question is open for comments. Please share your opinion.
What users are searching right now on Ask Doctor For Free:
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment.
Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not
be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.